# SDR CA121113001

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Condition: Failed
- Location: Bleed Air
- Part time: 31,018 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CONTACTED MAINTENANCE TO REPORTING DUCT PRESSURE AT 5 PSI ON CLIMB AND AT 10 PSI IN CRUISE.  ACFT DIVERTED FOR MAINTENANCE.  ENGINE BLEED AIR SYS HEALTH CHECK CARRIED OUT ON NR 2 ENGINE.  HEALTH CHECK REVEALED EXCESSIVE AIR LEAKING FROM BAR. BLEED AIR REGULATOR INSTALLED IAW MM 36-11-03.  BLEED AIR SYSTEM HEALTH CHECK AGAIN, CARRIED OUT IAW 36-11-00. NO FAULTS.  BLEED AIR REGULATOR REMOVED PN: 107492-6, SN: 7024  POSITION: NR 2 ENGINE, INSTALLED HOURS 5082:52, CYCLES 2337, DAYS 503.
